应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (3): 607-618    DOI: 10.1007/s10255-017-0667-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On Total Colorings of Some Special 1-planar Graphs
Lin SUN1,2, Jian-liang WU1, Hua CAI1,2
1 Department of Mathematics, Changji University, Changji 831100, China;
2 School of Mathematics, Shandong University, Jinan 250100, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9